# SDR AWXA200500783

- Difficulty date: June 27, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 59,750 hours, 36,526 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 CHECK FOUND SEVERAL EMERGENCY BULL NOSE LIGHTS INOPERATIVE AT L3 AND R3 DOORS.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY AT M735.  OPERATIONAL CHECKS WERE GOOD.
